Global Stability of a Nonlocal Epidemic Model with Delay

被引:3
|
作者
Zhang, Liang [1 ]
Sun, Jian-Wen [1 ]
机构
[1] Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China
来源
TAIWANESE JOURNAL OF MATHEMATICS | 2016年 / 20卷 / 03期
关键词
Steady state; Disease-free equilibrium; Global stability; Lyapunov functional; REACTION-DIFFUSION SYSTEMS; EQUATIONS; DYNAMICS;
D O I
10.11650/tjm.20.2016.6291
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
In this work, we investigate the nonlocal time-delayed and reaction-diffusion epidemic model studied by Guo et al. [Z. Guo, F. Wang and X. Zou, Threshold dynamics of an infective disease model with a fixed latent period and non-local infections, J. Math. Biol. 65 (2012) 1387-410]. In the case that the coefficients are independent of the spatial variable, we obtain the global stability of the disease-free equilibrium and the unique endemic equilibrium, which partially answers the open problem proposed by Guo et al.
引用
收藏
页码:577 / 587
页数:11
相关论文
共 50 条
  • [41] Stability and Hopf bifurcation for an epidemic disease model with delay
    Sun, CJ
    Lin, YP
    Han, MA
    [J]. CHAOS SOLITONS & FRACTALS, 2006, 30 (01) : 204 - 216
  • [42] Stability of a General SEIV Epidemic Model with Time Delay
    Hikal, M. M.
    El-Sheikh, M. M. A.
    [J]. 11TH INTERNATIONAL CONFERENCE OF NUMERICAL ANALYSIS AND APPLIED MATHEMATICS 2013, PTS 1 AND 2 (ICNAAM 2013), 2013, 1558 : 564 - 567
  • [43] On the global stability of an epidemic model of computer viruses
    Parsaei, Mohammad Reza
    Javidan, Reza
    Kargar, Narges Shayegh
    Nik, Hassan Saberi
    [J]. THEORY IN BIOSCIENCES, 2017, 136 (3-4) : 169 - 178
  • [44] On the global stability of an epidemic model of computer viruses
    Mohammad Reza Parsaei
    Reza Javidan
    Narges Shayegh Kargar
    Hassan Saberi Nik
    [J]. Theory in Biosciences, 2017, 136 : 169 - 178
  • [45] GLOBAL STABILITY OF AN SVIR EPIDEMIC MODEL WITH VACCINATION
    Jianquan Li
    [J]. Annals of Applied Mathematics, 2011, (02) : 162 - 168
  • [46] Global stability of an SIS epidemic model with delays
    Fushimi, Kei
    Enatsu, Yoichi
    Ishiwata, Emiko
    [J]. MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 2018, 41 (13) : 5345 - 5354
  • [47] Global stability for a four dimensional epidemic model
    Buonomo, Bruno
    Lacitignola, Deborah
    [J]. NOTE DI MATEMATICA, 2010, 30 (02): : 83 - 95
  • [48] Global stability in a networked SIR epidemic model
    Tian, Canrong
    Zhang, Qunying
    Zhang, Lai
    [J]. APPLIED MATHEMATICS LETTERS, 2020, 107
  • [49] Global Stability for an SEIR Epidemic Model with Vaccination
    Yang, Yali
    Li, Jianquan
    Qin, Yan
    [J]. PROCEEDINGS OF THE 6TH CONFERENCE OF BIOMATHEMATICS, VOLS I AND II: ADVANCES ON BIOMATHEMATICS, 2008, : 691 - 694
  • [50] Stability analysis of an epidemic model with vaccination and time delay
    Turan, Mehmet
    Adiguzel, Rezan Sevinik
    Koc, F.
    [J]. MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 2023, 46 (14) : 14828 - 14840